Doctor insights on:
No: No zyrtec (cetirizine) would not work in this case. It looks like you have a systemic food allergy reaction and that can be dangerous. You should go see an allergist to confirm the diagnosis and carry an Epinephrine auto-injector in case similar symptoms occur since it can lead to life threatening situation. Good luck. ...Read more
Can I take Diclegis and Zyrtec the same day? I take the Diclegis for nausea and the Zyrtec for my chronic hives.
Stopped up nose, feeling like a lump in throat/scratchy, headache, nausea comes and goes/night have been taking zyrtec (cetirizine) not working well any suggestions?
See a pro: You listed chemotherapy as one of your procedures. If you are currently on or recently received chemotherapy your immune system may be depressed as a result and an infection is possible. So see your primary care physician. You may have a bad cold or a sinus infection. ...Read moreSee 2 more doctor answers
I stopped cetirizine after taking every day for a year, and now have sour stomach/nausea. Is this withdrawal? Is there harm in taking it long-term?
Allergies and hives: Zyrtec (cetirizine) is a new generation antihistamine that is FDA approved for relieving the symptoms of :: Seasonal Allergic rhinitis (hay fever) from pollen in patients over 2 years old Perennial allergic rhinitis: year round allergies in patients over 6 months old Chronic Urticaria (hives) in those over 6 months old It has been shown to prevent itching and decrease size of mosquito bites! ...Read moreSee 2 more doctor answers